| Model Number |
6173 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dyspnea (1816); Skin Erosion (2075)
| Date of Event |
07/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2023-03829.A medwatch form reference number mw5119307 was received on 19 jul 2023 stating that the patient had difficulty breathing and went to emergency room.Scans from the emergency room suspected air encases the laryngeal stimulator leads and possibility of abscess.Patient was hospitalized for observation.Further scan revealed some air tracking down around the leads.The possibility of abscess was not confirmed and post procedural changes with possibility of lead erosion was reported.Information indicates that patient is currently taking oral antibiotic.Reportedly, the issue has been resolved.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.